# SDR VNAA0708019

- Difficulty date: August 25, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 6,826 hours, 6,692 cycles
- Engine: Ge CF348C1
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Nr 1 & 2 Vhf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A POSSIBLE LIGHTNING STRIKE DURING FLIGHT.  MAINTENANCE COMPLIED WITH A VISUAL EN ROUTE LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND NR 2 ATS ANTENNA, NR 1 AND 2 VHF ANTENNAS DAMAGED.  MAINTENANCE REMOVED AND REPLACED ALL DAMAGED ANTENNAS AND REPAIRED ALL DAMAGE.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
